×

Found 1,582 Documents (Results 1–100)

100
MathJax

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Lavrentiev gap for some classes of generalized Orlicz functions. (English) Zbl 07335766

PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference